# SDR SWAA2024021652691

- Difficulty date: February 15, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N8531Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63575
- Aircraft time: 22,455 hours, 11,144 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT CABIN FLASHLIGHT INOP.  REMOVED AND REPLACED AFT RH OUTBOARD FA FLASHLIGHT AND BATTERY PACK PER AMM 25-64-00.
